Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 09-08-2011, 03:10 PM   #1
LnzsOut's Avatar
LnzsOut
Registered Users
seller
seller
 
Join Date: Jul 2009
Location: Tennessee
Posts: 1,143
My Mood:
B-vitamins and trouble sleeping?

Anyone else taking b-vitamins have this issue? I started taking a whole food b-complex in the mornings for m/s, but ever since, I've been having trouble sleeping. It makes sense since b vitamins are supposed to be an energy booster, however I just can't give them up because within about 3-4 days of taking them, my m/s all but disappeared! Fortunately I'm no feeling too drowsy in the day, though it still stinks to be restless until the wee hours when I KNOW my body needs the rest!
__________________
Lindsay, hanging out with my boys - Big Brother B (5/09) and Little P (4/12)!
LnzsOut is online now   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.